Nonlinear Eigenvalue Problems Having Precisely Two Solutions.
Mathematische Zeitschrift, Tome 150 (1976), pp. 27-38
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1976__150_172402,
author = {Herbert Amann},
title = {Nonlinear {Eigenvalue} {Problems} {Having} {Precisely} {Two} {Solutions.}},
journal = {Mathematische Zeitschrift},
pages = {27--38},
year = {1976},
volume = {150},
zbl = {0329.35027},
url = {http://geodesic.mathdoc.fr/item/MZ_1976__150_172402/}
}
Herbert Amann. Nonlinear Eigenvalue Problems Having Precisely Two Solutions.. Mathematische Zeitschrift, Tome 150 (1976), pp. 27-38. http://geodesic.mathdoc.fr/item/MZ_1976__150_172402/